Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Dipper-Du conjecture revisited
HTML articles powered by AMS MathViewer

by Emily Norton PDF
Represent. Theory 25 (2021), 748-759 Request permission

Abstract:

We consider vertices, a notion originating in local representation theory of finite groups, for the category $\mathcal {O}$ of a rational Cherednik algebra and prove the analogue of the Dipper-Du Conjecture for Hecke algebras of symmetric groups in that setting. As a corollary we obtain a new proof of the Dipper-Du Conjecture over $\mathbb {C}$.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 16G99, 20C08, 20C30
  • Retrieve articles in all journals with MSC (2020): 16G99, 20C08, 20C30
Additional Information
  • Emily Norton
  • Affiliation: Department of Mathematics, TU Kaiserslautern, Gottlieb-Daimler-Straße 48, 67663 Kaiserslautern Germany
  • MR Author ID: 1204269
  • Email: norton@mathematik.uni-kl.de
  • Received by editor(s): December 13, 2019
  • Received by editor(s) in revised form: March 10, 2021
  • Published electronically: September 3, 2021
  • Additional Notes: The author was supported financially by MPIM Bonn at the time of writing
  • © Copyright 2021 American Mathematical Society
  • Journal: Represent. Theory 25 (2021), 748-759
  • MSC (2020): Primary 16G99, 20C08, 20C30
  • DOI: https://doi.org/10.1090/ert/581
  • MathSciNet review: 4308821